# SDR AALA201601079009

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 18,286 hours, 15,311 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ53118
- Part serial: 636K
- Condition: Defective
- Location: Window Heat
- Part time: 18,286 hours, 15,311 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FIRST OFFICERS DIRECT VIEW WINDSHIELD, LT CORNER DELAMINATED WITH INDICATION OF ARCING ALONG BUS BAR & HEATING ELEMENTS.  REPLACED IAW AMM 56-11-00-000-801-A, 400-801-A & THE WINDOW HEAT CONTROLLER NR 2 IAW AMM 30-42-01-000-801-A & 400-801.  ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK.  SEE AALA201601079002 FOR ADDITIONAL PART INFORMATION.
